How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Bridget Your Own Question
Dr. Bridget
Dr. Bridget, Pharmacist
Category: Pharmacy
Satisfied Customers: 501
Experience:  Clinical Geriatric Pharmacist; Pharmacy Practice Residency training with extensive knowledge in pharmacological treatment of diseases;Special interest in alternative remedies.
Type Your Pharmacy Question Here...
Dr. Bridget is online now
A new question is answered every 9 seconds

Can taking tizanadine cause your heart rate to drop and

Customer Question

Can taking tizanadine cause your heart rate to drop and major dizzy spells with a kind of muscle spasm upon standing?
JA: Have you seen a doctor about this yet? What medications are you taking?
Customer: Too many to write out, and no.
JA: Anything else in your medical history you think the doctor should know?
Customer: I have an unusual condition call (my spelling may be off here) myalgic encephalomyolitis
Submitted: 2 months ago.
Category: Pharmacy
Expert:  Dr. Bridget replied 2 months ago.

Hello and thanks for your question! You're speaking with Dr. Bridget. I appreciate your patience as I review your question and prepare my response.

Expert:  Dr. Bridget replied 2 months ago.

Yes, Tizanidine can cause these side effects.

Please reply with any further questions/comments.

When you're all set, please use the star scale to provide a positive rating. Thanks!

Expert:  Dr. Bridget replied 2 months ago.

Hi! I haven't heard back from you yet. How are things going with the Tizanidine?

Related Pharmacy Questions